# SDR 2011FA0000115

- Difficulty date: February 10, 2011
- Submitted: February 18, 2011
- Operation: General aviation
- Aircraft: N65TP
- Make and model: Lear 45LEAR
- Aircraft serial: 2084
- Engine: Garrtt TFE731*
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Receptacle
- Part number: AC16707
- Condition: Failed
- Location: Galley
- Part time: 1,213 hours
- Component: Liquid Warmer
- Component part number: AR90613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR1 TERMINAL AND WIRING FOR THE LIQUID WARMER POT WAS FOUND TO BE ARCED AND OVERHEATED ON THE BACK OF THE GALLEY.  DURING REPLACEMENT, FOUND TERMINAL WIRING HARDWARE LOOSE.
